I just started my 2nd course. I finished my last course March '07. About a year later I started getting the odd pimple here and there and a few small cysts on my scalp. The decision to go back on Accutane came 2 months ago when I got a small cyst on my face. Cysts have always left dark scars or pits on my face so I decided to try a low dose course again. I am hoping to avoid the miserable side effects I had last course. You can read my log last log if you want.
The dumbass nurse at my derm's office was supposed to call in 20mg pills but she called in 40mg pills. So I am taking one every other day for 2 weeks and will up it to every day if I don't have side effects. I'll lower it back if I start getting side effects.
I think I'll be on this low dose for 3-4 months. I won't hit the minimum cumulative dosage for my weight, but I'm not sure I need to this round. Right now, I'm pretty clear. I just want to knock out any future cysts so I avoid the pain and scarring.
Long live the tane
Platinum007Member Since 18 Sep 2006
Offline Last Active Sep 22 2010 05:27 PM
- Group Veteran Members
- Active Posts 903
- Profile Views 3,474
- Member Title Member
- Age 49 years old
- Birthday December 25, 1965
Not anywhere near the Pacific Ocean :(
autocross, water gardening (better known as ponding), camping, pushing up to the front at a concert, aquarium keeping, poker and blackjack, all things retro.